# SDR IXXA20170724250

- Difficulty date: July 13, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 79,919 hours, 24,331 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 25349
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DESCENT DEVICE NUMBER 1 IN THE SUPERNUMERARY AREA WILL NOT EXTEND. REMOVED AND REPLACED EMERGENCY DESCENT DEVICE IAW MMS 25-61-03.
